# SDR MYWA100102

- Difficulty date: August 29, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 15,315 hours, 5,872 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  "RA" SHOWS ON CAPT'S SIDE DISPLAY UNIT.
